Title: The beta-Meixner model
Authors: Ferreiro-Castilla, Albert ×
Schoutens, Wim #
Issue Date: Mar-2012
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:236 issue:9 pages:2466-2476
Abstract: We propose to approximate the Meixner model by a member of the beta-family introduced by Kuznetsov (2010) in [2]. The advantage of the approximation is the semi-explicit formulae for the running extrema under the beta-family processes which enables us to produce more efficient algorithms for pricing path dependent options through the Wiener-Hopf factors. We will explore the performance of the approximation both in an equity framework and in the credit risk setting, where we use the approximation to calibrate a surface of credit default swaps. The paper follows the approach of the study made by Schoutens and Damme (2010) in [1], where the aim was to approximate the variance gamma. We will contextualize the results by Schoutens and Damme (2010) in [1] and the ones here with respect to the approach taken by Jeannin and Pistorius (2010) in [5]. An asymptotic expression for the rate of convergence of the approximation is derived. (C) 2011 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science